# SDR SWI2025F00189

- Difficulty date: November 26, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 -282.86 CIRCUMFERENTIAL JOINT INTERFACE HAS CORROSION IN MULTIPLE AREAS BETWEEN STRG24R & STGR25R (MARKED).     (C-CHECK RO 2/26/2025)    REMOVED CORROSION AT FS28.00-282.86 BUTT STRAP BETWEEN STR24R AND STR25R AND FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-00-00-101-001-A01 AND REPAIRED IAW MHIRJ REO 690-53-21-1845 REV -- DATE 2024-12-07 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
